MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368697190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e601 module serial number is (b)(6).
 
Event or Problem Description
The initial reporter questioned the results for 1 patient tested for elecsys anti-tg (anti-tg) on a cobas e 601 module.The first result with a 1:10 dilution was 34.74 iu/ml.The second result was >4000 iu/ml with a data flag.The third result with a 1:10 dilution was 99.97 iu/ml.The sample was tested by a chemiluminescent immunoassay method and the result was 312.000 iu/ml.
 
Additional Manufacturer Narrative
From the information available, a general reagent issue can be excluded.Product labeling states: "the measured anti-tg value of a patient's sample can vary depending on the testing procedure used.The laboratory finding must therefore always contain a statement on the anti-tg assay method used." the differences between the different methods relate to methodological differences.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TG
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17976564
Report Number1823260-2023-03373
Device Sequence Number2454212
Product Code JZO
UDI-Device Identifier04015630929726
UDI-Public04015630929726
Combination Product (Y/N)Y
Initial Reporter CountryAR
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number06368697190
Device Lot Number670590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOTHYROXINE
Patient Age50 YR
Patient SexMale